# SDR UALA2011072503809

- Difficulty date: July 23, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 46,562 hours, 18,460 cycles
- Engine: Iae V2522A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 790425A6
- Part serial: 1201
- Condition: Sparks
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SPARKS FROM NR 1 ENG COWL DURING ENGINE START.  REPLACED STARTER PER MM.
